# SDR MALA975365

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1013075
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, ONE EMERGENCY FLOOR TRACK LIGHT WAS FOUND INOPERABLE.  MAINTENANCE RE-LAMPED EMERGENCY FLOOR TRACK BULB.  ALL CHECKS GOOD.  (X)
